Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hysterectomy, low energy and low strength, anaemia

My wife had a hysterectomy 4 weeks ago, and seemed to be well on her way to recovery. However in the last few days her energy level and overall strength has gone extremely low. She does have a history of anemia , (around 9.5-10.0) but her iron level was fine immediately post surgery and with no more menstrual cycle could her iron level drop to dangerously low levels again? or should we be worried about other possible reasons.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Total hysterectomy leads to cessation of menstrual cycle because of removal of ovaries which leads to loss of estrogen hormones.
She may need hormone replacement therapy.
And her blood has to be tested for hemoglobin, iron to look for low iron and anemia.
Consult the doctor for her complaints and investigate her.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor